Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matematicheskie Zametki, 1984, Volume 35, Issue 2, Pages 153–160 (Mi mzm5630)  

Inductively compact groups of finite rank

Yu. N. Mukhin
Received: 19.01.1983
English version:
Mathematical Notes, 1984, Volume 35, Issue 2, Pages 81–84
DOI: https://doi.org/10.1007/BF01139856
Bibliographic databases:
UDC: 512.546.6
Language: Russian
Citation: Yu. N. Mukhin, “Inductively compact groups of finite rank”, Mat. Zametki, 35:2 (1984), 153–160; Math. Notes, 35:2 (1984), 81–84
Citation in format AMSBIB
\Bibitem{Muk84}
\by Yu.~N.~Mukhin
\paper Inductively compact groups of finite rank
\jour Mat. Zametki
\yr 1984
\vol 35
\issue 2
\pages 153--160
\mathnet{http://mi.mathnet.ru/mzm5630}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=739644}
\zmath{https://zbmath.org/?q=an:0573.22002|0542.22001}
\transl
\jour Math. Notes
\yr 1984
\vol 35
\issue 2
\pages 81--84
\crossref{https://doi.org/10.1007/BF01139856}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1984TK64900017}
Linking options:
  • https://www.mathnet.ru/eng/mzm5630
  • https://www.mathnet.ru/eng/mzm/v35/i2/p153
  • Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математические заметки Mathematical Notes
    Statistics & downloads:
    Abstract page:175
    Full-text PDF :68
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024